RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1996, Volume 2, Issue 1, Pages 113–124 (Mi fpm133)  

Nonlinear dynamic games

N. L. Grigorenko, S. B. Kolosov

M. V. Lomonosov Moscow State University

Abstract: This work continues to study nonlinear dynamic game of two players. New sufficient condition of the control existence of first player, guaranteeing visit of game trajectory terminal set, is investigated. Algorithms for control calculation of the first player and game's time termination, are given. We show the results of computer simulations with these algorithms for nonlinear version of Pontriagin's check game.

Full text: PDF file (364 kB)

Bibliographic databases:

UDC: 517.977.1
Received: 01.07.1995

Citation: N. L. Grigorenko, S. B. Kolosov, “Nonlinear dynamic games”, Fundam. Prikl. Mat., 2:1 (1996), 113–124

Citation in format AMSBIB
\Bibitem{GriKol96}
\by N.~L.~Grigorenko, S.~B.~Kolosov
\paper Nonlinear dynamic games
\jour Fundam. Prikl. Mat.
\yr 1996
\vol 2
\issue 1
\pages 113--124
\mathnet{http://mi.mathnet.ru/fpm133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789000}
\zmath{https://zbmath.org/?q=an:0903.90192}


Linking options:
  • http://mi.mathnet.ru/eng/fpm133
  • http://mi.mathnet.ru/eng/fpm/v2/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:698
    Full text:162
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019